# SDR AWXA200200291

- Difficulty date: March 24, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 30,407 hours, 13,376 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281520000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING C-8 CHECK CORROSION WAS FOUND ON OUTBOARD UPPER LIP OF SEAT TRACK NR2,  2 INCH AFT OF FR 20, Y 765.  MAINTENANCE REMOVED CORROSION AND CUTOUT DAMAGED SECTION OF SEAT TRACK, FABRICATED A REPAIR DOUBLER AND PLUG, AND INSTALLED REPAIR PARTS.
